Explicit formulas for the Fourier coefficients of Jacobi and elliptic modular forms.
Inventiones mathematicae, Tome 102 (1990) no. 2, pp. 501-520
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
holomorphic Jacobi forms, Eisenstein series, elliptic modular forms, fundamental discriminants
@article{IM_1990__102_2_143844,
author = {Nils-Peter Skoruppa},
title = {Explicit formulas for the {Fourier} coefficients of {Jacobi} and elliptic modular forms.},
journal = {Inventiones mathematicae},
pages = {501--520},
year = {1990},
volume = {102},
number = {2},
zbl = {0715.11024},
url = {http://geodesic.mathdoc.fr/item/IM_1990__102_2_143844/}
}
Nils-Peter Skoruppa. Explicit formulas for the Fourier coefficients of Jacobi and elliptic modular forms.. Inventiones mathematicae, Tome 102 (1990) no. 2, pp. 501-520. http://geodesic.mathdoc.fr/item/IM_1990__102_2_143844/